# SDR DALA2022071204844

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 71,444 hours, 33,389 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 F/A REPORTED DIRTY SOCK SMELL ON DESCENT. AFT GALLEY IS MORE PRONOUNCED THAN THE REST OF THE CABIN. ENTIRE AIRCRAFT SMELLS LIKE A GYM LOCKER ROOM WHEN APU BLEED IS ON. CORRECTIVE ACTION: OIL FOUND IN APU COMPARTMENT. DECONTAMINATED APU COMPARTMENT AND BURNED OUT DUCTS. REPLACED CABIN FILTERS. OK FOR SERVICE. (9165154)
